# SDR AALA202201070254

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 34,281 hours, 4,041 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156656A
- Part serial: 3143C
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IFE CONTROL PANEL SMOKE DETECTOR FAULT LIGHT ON. REPLACED IFE COOLING DUCT SMOKE DETECTOR PER AMM 21-27-53.
